MAUDE Adverse Event Report: COLOPLAST A/S SUPRIS RETROPUBIC KIT; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S SUPRIS RETROPUBIC KIT; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Catalog Number 93-4450 / 51956
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Erosion (1750); Micturition Urgency (1871); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Urinary Retention (2119); Abnormal Vaginal Discharge (2123); Hematuria (2558); Dysuria (2684); Urinary Incontinence (4572); Pelvic Pain (4865); Abnormal scarring (4896)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified: a supris was implanted in (b)(6) 2014.From 2021, the patient reportedly experienced low back pain, pelvic pain, stress urinary incontinence, infection requiring medication, foul smelling discharge, bacterial vaginosis, suburethral mesh on physical exam, leukorrhea, urinary urge incontinence, mesh erosion, hematuria, buring with urination, severe tenderness in the intravaginal left levator ani area.Transvaginal removal of supris vaginal mesh with cystoscopy was performed.Intraoperative findings included adhesions and scarring along the urethra.Mesh was noted in the midline.The pathology report indicated: chronically inflamed connective tissue with foreign body consistent with mesh.2.0 x 1.6 x 0.1 cm.The patient reportedly continued to experience incomplete bladder emptying requiring intermittent catheterization and left sided pelvic pain.

Brand Name
SUPRIS RETROPUBIC KIT
Common Device Name
FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22689238
Report Number2125050-2025-01234
Device Sequence Number18427703
Product Code OTN
UDI-Device Identifier05708932490016
UDI-Public05708932490016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number93-4450 / 51956
Device Lot Number4063336_5195622400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexUnknown